Chemists' Own Cold and Flu Day / Night manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Chemists' Own Cold and Flu Day / Night Drug Information [ Chemists' Own; Herron Pharmaceuticals ]

Table of content

Chemists' Own Cold and Flu Day / Night category:

Active ingredients:

Chemists' Own Cold and Flu Day / Night companies and manufacturers:

General Information

Pharmaceutical active ingredients containing related brand and generic drugs, medications or other health care products:

  • Acetaminophen
  • Chlorpheniramine Maleate
  • Pseudoephedrine Hydrochloride

    Chemists' Own Cold and Flu Day / Night forms, composition and dosages:

  • Tablet; Oral; Day Tablets: Acetaminophen 500 mg; Codeine Phosphate 9 mg; Pseudoephedrine Hydrochloride 30 mg / Nigh Tablets: Acetaminophen 500 mg; Pseudoephedrine Hydrochloride 30 mg; Chlorpheniramine Maleate 2 mg

    Chemists' Own Cold and Flu Day / Night destination | category:

  • Human:
  • Antitussives
  • Miscellaneous Analgesics and Antipyretics
  • Propylamine Derivatives

    Indications, usages and classification codes:

  • N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics

    Pharmaceutical companies, researchers, developers, manufacturers, distributors and suppliers:

  • Chemists' Own
  • Herron Pharmaceuticals

    Online pharmacy, drugstores, pharma, health and beauty shops selling this or related pharmaceutical products:

  • Buy Chemists' Own Cold and Flu Day / Night online


    PLEASE, BE CAREFUL!
    Be sure to consult your doctor before taking any medication!

  • Copyright © 2022. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.